Periodic Solutions in Shifts ${\mathbf{\delta }}_{\mathbf{±}}$ for a Nonlinear Dynamic Equation on Time Scales

Topal, F. Serap, Çetin, Erbil . Abstract and Applied Analysis 2012. 2012 (707319) :-

Locate this article in:

Bibtex

@article{CIS-316941,
  Author = {Topal, F. Serap and Çetin, Erbil},
  Title = {Periodic Solutions in Shifts ${\mathbf{\delta }}_{\mathbf{±}}$ for a Nonlinear Dynamic Equation on Time Scales},
  Journal = {Abstract and Applied Analysis},
  Volume = {2012},
  Number = {707319},
  Year = {2012},
  Pages = {--},
  Keywords = {}
}

Similar articles